Approximation diophantienne et indépendance algébrique de logarithmes
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 6, pp. 753-796.
@article{ASENS_1997_4_30_6_753_0,
     author = {Roy, Damien and Waldschmidt, Michel},
     title = {Approximation diophantienne et ind\'ependance alg\'ebrique de logarithmes},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {753--796},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 30},
     number = {6},
     year = {1997},
     doi = {10.1016/s0012-9593(97)89938-7},
     zbl = {0895.11030},
     mrnumber = {98f:11077},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(97)89938-7/}
}
TY  - JOUR
AU  - Roy, Damien
AU  - Waldschmidt, Michel
TI  - Approximation diophantienne et indépendance algébrique de logarithmes
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1997
DA  - 1997///
SP  - 753
EP  - 796
VL  - 4e s{\'e}rie, 30
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(97)89938-7/
UR  - https://zbmath.org/?q=an%3A0895.11030
UR  - https://www.ams.org/mathscinet-getitem?mr=98f:11077
UR  - https://doi.org/10.1016/s0012-9593(97)89938-7
DO  - 10.1016/s0012-9593(97)89938-7
LA  - fr
ID  - ASENS_1997_4_30_6_753_0
ER  - 
%0 Journal Article
%A Roy, Damien
%A Waldschmidt, Michel
%T Approximation diophantienne et indépendance algébrique de logarithmes
%J Annales scientifiques de l'École Normale Supérieure
%D 1997
%P 753-796
%V 4e s{\'e}rie, 30
%N 6
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(97)89938-7
%R 10.1016/s0012-9593(97)89938-7
%G fr
%F ASENS_1997_4_30_6_753_0
Roy, Damien; Waldschmidt, Michel. Approximation diophantienne et indépendance algébrique de logarithmes. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 6, pp. 753-796. doi : 10.1016/s0012-9593(97)89938-7. http://www.numdam.org/articles/10.1016/s0012-9593(97)89938-7/

[1] M. F. Atiyah et I. G. Macdonald, Introduction to Commutative Algebra, (Addison-Wesley Pub. Co., 1969). | MR | Zbl

[2] A. Baker, Transcendental Number Theory (Cambridge Univ. Press, 2-ième éd., 1979).

[3] W. D. Brownawell, Sequences of diophantine approximations (J. Number Theory, vol. 6, 1974, p. 11-21). | MR | Zbl

[4] W. D. Brownawell, The algebraic independence of certain numbers related to the exponential function (J. Number Theory, vol. 6, 1974, p. 22-31). | MR | Zbl

[5] C. Chevalley, Introduction to the theory of algebraic functions of one variable (Math. Surveys N° 6, Amer. Math. Soc., 1951). | MR | Zbl

[6] G. V. Chudnovsky, Contributions to the Theory of Transcendental Numbers (Math. Surveys and Monographs N° 19, Amer. Math. Soc., 1984). | MR | Zbl

[7] A. Durand, Approximations algébriques d'un nombre transcendant (C. R. Acad. Sci. Paris, Série A, vol. 287 1978, p. 595-597). | MR | Zbl

[8] M. Emsalem, Sur les idéaux dont l'image par l'application d'Artin dans une Zp-extension est triviale (J. reine angew. Math., vol. 382, 1987, p. 181-198). | MR | Zbl

[9] A. O. Gel'Fond, Transcendental and Algebraic Numbers (Moscow, 1952 ; trad. anglaise : Dover Publ., 1960.)

[10] P. M. Gruber et C. G. Lekkerkerker, Geometry of Numbers (North Holland, 1987). | MR | Zbl

[11] T. Y. Lam, The Algebraic Theory of Quadratic Forms (W. A. Benjamin, Inc., 1973). | MR | Zbl

[12] S. Lang, Algebra, (3e éd., Addison-Wesley, 1993.) | Zbl

[13] M. Laurent, Sur quelques résultats récents de transcendance, Journées Arithmétiques de Luminy 1989 (Astérisque, vol. 198-200, 209-230). | Zbl

[14] M. Laurent et D. Roy, Criteria of algebraic independence with multiplicities and interpolation determinants (Trans. Amer. Math. Soc., à paraître). | Zbl

[15] K. Mahler, A theorem on inhomogeneous diophantine inequalities (Proc. Kon. Ned. Akad. Wet., vol. 41, 1938, p. 634-637). | JFM | Zbl

[16] D. Mumford, Algebraic Geometry I : Complex Projective Varieties (2e éd., Springer Verlag, 1995).

[17] P. Philippon, Une approche méthodique pour la transcendance et l'indépendance algébrique de valeurs de fonctions analytiques (J. Number Theory, vol. 64, 1997, p. 291-338). | MR | Zbl

[18] D. Roy, Matrices dont les coefficients sont des formes linéaires (Sém. Th. Nombres, Paris 1987-1988, Prog. in Math., vol. 81, Birkhäuser Verlag, 1990, p. 273-281). | MR | Zbl

[19] D. Roy, Transcendance et questions de répartition dans les groupes algébriques (Approximations Diophantiennes et Nombres Transcendants, Luminy 1990, éd. P. Philippon, W. de Gruyter, 1992, p. 249-274). | MR | Zbl

[20] D. Roy, Matrices whose coefficients are linear forms in logarithms (J. Number Theory, vol. 41, 1992, p. 22-47). | MR | Zbl

[21] D. Roy, Points whose coordinates are logarithms of algebraic numbers on algebraic varieties (Acta Math., vol. 175, 1995, p. 49-73). | MR | Zbl

[22] D. Roy et M. Waldschmidt, Quadratic relations between logarithms of algebraic numbers (Proc. Japan Acad. Ser. A, vol. 71, 1995, p. 151-153). | MR | Zbl

[23] D. Roy et M. Waldschmidt, Simultaneous approximation and algebraic independence (Ramanujan J., vol. 1, 1997, p. 379-430.) | MR | Zbl

[24] W. M. Schmidt, Diophantine Approximations and Diophantine Equations (Lecture Notes in Math., vol. 1467, Springer Verlag, 1991). | MR | Zbl

[25] Th. Schneider, Einführung in die transzendenten Zahlen, Springer Verlag, 1957, trad. française, (Introduction aux Nombres Transcendants, Paris, Gauthier-Villars, 1959). | Zbl

[26] J.-P. Serre, Lectures on the Mordell-Weil theorem (Aspects of Mathematics, vol. E15, Vieweg, 1990).

[27] R. Tijdeman, On the algebraic independence of certain numbers (Proc. Nederl. Akad. Wetensch., Ser. A, vol. 74 (= Indag. Math., vol. 33), 1971, p. 146-162). | MR | Zbl

[28] M. Waldschmidt, Solution du huitième problème de Schneider (J. Number Theory, vol. 5, 1973, p. 191-202). | MR | Zbl

[29] M. Waldschmidt, Nombres Transcendants (Lecture Notes in Math., vol. 402, Springer Verlag, 1974). | MR | Zbl

[30] M. Waldschmidt, Transcendance et exponentielles en plusieurs variables (Invent. Math., vol. 63, 1981, p. 97-127). | MR | Zbl

[31] M. Waldschmidt, On the transcendence methods of Gel'fond and Schneider in several variables, dans (New Advances in transcendence theory, éd. A. Baker, Cambridge Univ. Press, 1988, p. 375-398). | MR | Zbl

[32] M. Waldschmidt, Dependence of logarithms of algebraic points (Coll. Math. Soc. János Bolyai, vol. 51, 1987, p. 1013-1035). | MR | Zbl

[33] M. Waldschmidt, Approximation diophantienne dans les groupes algébriques commutatifs (J. reine angew. Math., à paraître). | Zbl

[34] E. Wirsing, Approximation mit algebraischen Zahlen beschränkten Grades (J. reine angew. Math., vol. 206, 1961, p. 67-77). | MR | Zbl

Cited by Sources: